# SDR A6WA2019090546837

- Difficulty date: August 19, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 38,625 hours, 36,658 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTING RIC THE CREW EXPERIENCED A FLAP FAIL CAUTION MESSAGE. THEY ADVISED DISPATCH, DECLARED AN EMERGENCY WITH ATC AND DECIDED TO CONTINUE TO ORD. THEY ADVISED THE FLIGHT ATTENDANT OF THE SITUATION. APPROACH AND LANDING ON 10L WAS NORMAL, ARFF FOLLOWED AIRCRAFT TO THE GATE AS A PRECAUTION. NORMAL TAXI TO THE GATE   PIREP: FLAP FAIL CAUTION MESSAGE IN FLIGHT FLAPS FAILED AT ZERO DEGREES C/W QRH LANDED WITHOUT INCIDENT FLAPS FAILED ABOVE 20,000 FEET IN CLIMB.
